# SDR FDEA2018082982209

- Difficulty date: August 28, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ADA80323
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR COUNTER BALANCE DRIVE BEAM ATTACHMENT FITTING CRACK. CRACK ATTACHMENT FITTING AT LOWER FWD CARGO DOOR COUNTER BALANCE DRIVE BEAM AT STA 984.551. REMOVED AND REPLACED WITH NEW FABRICATED FITTING AS PER SRM 51-33-01-0G. NEW FITTING FABRICATED AS PER DRAWING ADA8032 REVISION NC. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
